Year 2019, Volume 23 , Issue 4, Pages 583 - 587 2019-08-01

A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS

Lütfi Akın [1]


Değişken üs Lebesgue uzaylarında lineer olmayan özdeğer problemlerininbazı sınıflarının karakterizasyonunu araştıracağız.
Variable exponent, operator theory, Lebesgue spaces
  • 1. Mahmut Modanlı, e-mail: mmodanli@harran.edu.tr
  • 2. Yusuf Zeren, e-mail: yzeren@yildiz.edu.tr
  • 3. Aydın İzgi, e-mail: a_izgi@harran.edu.tr
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0002-5653-9393
Author: Lütfi Akın (Primary Author)
Institution: MARDİN ARTUKLU ÜNİVERSİTESİ
Country: Turkey


Dates

Application Date : November 3, 2018
Acceptance Date : January 23, 2019
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder478197, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {583 - 587}, doi = {10.16984/saufenbilder.478197}, title = {A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS}, key = {cite}, author = {Akın, Lütfi} }
APA Akın, L . (2019). A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS. Sakarya University Journal of Science , 23 (4) , 583-587 . DOI: 10.16984/saufenbilder.478197
MLA Akın, L . "A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS". Sakarya University Journal of Science 23 (2019 ): 583-587 <http://www.saujs.sakarya.edu.tr/en/issue/43328/478197>
Chicago Akın, L . "A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS". Sakarya University Journal of Science 23 (2019 ): 583-587
RIS TY - JOUR T1 - A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS AU - Lütfi Akın Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.478197 DO - 10.16984/saufenbilder.478197 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 583 EP - 587 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.478197 UR - https://doi.org/10.16984/saufenbilder.478197 Y2 - 2019 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS %A Lütfi Akın %T A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.478197 %U 10.16984/saufenbilder.478197
ISNAD Akın, Lütfi . "A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS". Sakarya University Journal of Science 23 / 4 (August 2019): 583-587 . https://doi.org/10.16984/saufenbilder.478197
AMA Akın L . A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS. SAUJS. 2019; 23(4): 583-587.
Vancouver Akın L . A Characterization of Some Class Nonlinear Eigenvalue Problem in VELS. Sakarya University Journal of Science. 2019; 23(4): 587-583.